MathSciNet Relay Station
MathSciNet bibliographic data
MR2399098 53C23
Foertsch, Thomas; Lytchak, Alexander The de Rham decomposition theorem for metric spaces. Geom. Funct. Anal. 18 (2008), no. 1, 120–143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement